# SDR UALA2013052203532

- Difficulty date: May 21, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 88,747 hours, 14,102 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 144590
- Condition: Failed
- Location: Mid Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MID-CABIN TEMP EICAS AND INOPERATIVE LIGHT.  AUX ZONE TEMP CONTROLLER FAULTS AUX MID CABIN TRIM AIR VALVE.  REPLACED AUX MID CABIN TRIM AIR VALVE.
